×

Vector loop algebra and its applications to integrable system. (English) Zbl 1106.37045

Summary: We propose a vector loop algebra and its extended loop algebra to obtain the dispersive long wave (DLW) hierarchy. By making use of the extended trace identity and the quadratic-form identity, the Hamiltonian structures of the DLW hierarchy and its integrable coupling are constructed, respectively.

MSC:

37K10 Completely integrable infinite-dimensional Hamiltonian and Lagrangian systems, integration methods, integrability tests, integrable hierarchies (KdV, KP, Toda, etc.)
37K30 Relations of infinite-dimensional Hamiltonian and Lagrangian dynamical systems with infinite-dimensional Lie algebras and other algebraic structures
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Tu, Guizhang, The trace identity, a powerful tool for constructing the Hamiltonian structure of integrable systems, J math phys, 30, 2, 330-338, (1989) · Zbl 0678.70015
[2] Ma, Wenxiu, A new hierarchy of Liouville integrable generalized Hamiltonian equations and its reduction, Chin J contemp math, 13, 1, 79-89, (1992) · Zbl 0765.58011
[3] Hu, Xingbiao, A powerful approach to generate new integrable systems, J phys A, 27, 2497-2514, (1994) · Zbl 0838.58018
[4] Fan, Engui, Integrable systems of derivate nonlinear Schrödinger type and their multi-Hamiltonian structure, J phys A, 34, 513-519, (2001) · Zbl 0970.37054
[5] Fan, Engui, A Liouville integrable Hamiltonian system associated with a generalized Kaup-Newell spectral problem, Physica A, 301, 105-113, (2001) · Zbl 0977.37039
[6] Fan, Engui; Zhang, Yufeng, A simple method for generating integrable hierarchies with multi-component functions, Chaos, solitons & fractals, 25, 51, 425-440, (2005) · Zbl 1092.37044
[7] Zhang, Yufeng, A multi-component AKNS hierarchy and the multi-component BPT hierarchy, Phys lett A, 342, 82-89, (2005) · Zbl 1222.37072
[8] Zhang, Yufeng; Guo, Xiurong, A (2+1)-dimensional integrable hierarchy and its expanding integrable model, Chaos, solitons & fractals, 27, 2, 555-559, (2006) · Zbl 1082.37066
[9] Guo Fukui; Zhang Yufeng, The quadratic-form identity for constructing the Hamiltonian structure of integrable systems, J phys A, 38, 8537-8548, (2005) · Zbl 1077.37045
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.